muscle , all aver my body i hardlly can tolerate the pain, my Dr. ignored me when i complaint. You think i should be off hyzzar
I would suggest you see another doctor if your doctor isn't listening.
Hyzaar can cause a condition that results in the breakdown of skeletal muscle tissue, leading to kidney failure. Call your doctor right away if you have muscle pain, tenderness, or weakness especially if you also have fever, nausea or vomiting, and dark colored urine.
I'm not saying that you are definitely suffering due to taking Hyzaar but you certainly need to be assessed/monitored.
Other known side effects can be seen in the links below.
- Hyzaar Information for Consumers
- Hyzaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hyzaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cozaar 50mg daly +Hyzaar 50mg my Hyzaar finiched but I have enigh Cozaar 50mg can I take
Posted 31 Jul 2009 • 1 answer
Posted 13 Sep 2009 • 1 answer
I take norvasc 10mg and hyzaar 50-12.5 one a day, can I change hyzaar for hydrochlorothiazide 25mg,?
Posted 14 Mar 2010 • 1 answer
Posted 23 Nov 2010 • 1 answer
Posted 14 Nov 2014 • 1 answer